# SDR AALA202406036158

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11081
- Aircraft time: 6,516 hours, 1,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Orifice
- Part number: UNKNOWN
- Condition: Sheared
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE REPORTED THAT THE LEFT HAND OVERWING SLIDE RESERVOIR, ORIFICE WAS SHEARED IN THE UNION. MAINTENANCE REPLACED THE ORIFCE AND UNION PER AMM 25-62-49 AND CMM 25-65-76.
